Tutor's death after jab a 'coincidence'

31.07.2021 - 09:14

The death of a 39-year-old private tutor who died at home after getting a second shot of a different Covid-19 vaccine is not linked to the vaccination, says the Department of Disease Control (DDC). Phongsaphak Satthasophon, a 39-year-old tutor in Prachuap Khiri Khan who lived with high blood pressure, died on July 20, a day after receiving a shot of the AstraZeneca vaccine. She had the Sinovac vaccine as her first shot on June 28.

(other, Thailand)

Read the full article at bangkokpost.com

This article ...



Add a comment

Have you done your own experiences? Do you have more questions? Simply use our comments function.

Before submitting your comment, please read our information and Terms of Use for comments. By saving your comment you accept our Terms of Use for comments.

To prevent automated spam submissions leave this field empty.

Questions, corrections, additional information? Contact form

Follow us

Follow us on Twitter

Latest Articles

Sponsor News

Search